# SDR UIEA2019060704422

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 45,914 hours, 6,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 36987
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CABIN ZONE D CEILING PANEL EMERGENCY LIGHT POWER PACK M7927 INOP.  REPLACED EMERGENCY LIGHT POWER PACK M7927 IAW AMM 33-51-04-902-001-001 REV. 95.  PERFORMED EMERGENCY LIGHT TEST. RESULT WAS SATISFACTORY IAW AMM 33-51-04-902-001-001 REV. 95.
